arrow
Volume 2, Number 3
Previous Issue Next Issue

Qin Sheng & A. Q. M. Khaliq

10.4208/eajam.300412.200612a

East Asian J. Appl. Math., 2 (2012), pp. 185-203.

Preview Full PDF 2114 22402 Abstract

E. G. Semerdjieva & M. D. Todorov

10.4208/eajam.230512.010712a

East Asian J. Appl. Math., 2 (2012), pp. 204-213.

Preview Full PDF 2142 22234 Abstract

M. A. A. Bakar, D. A. Green & A. V. Metcalfe

10.4208/eajam.170512.270712a

East Asian J. Appl. Math., 2 (2012), pp. 214-237.

Preview Full PDF 1992 22146 Abstract

G. Quaglia, E. Re, M. Rinaldi & E. Venturino

10.4208/eajam.160512.280712a

East Asian J. Appl. Math., 2 (2012), pp. 238-265.

Preview Full PDF 2108 22861 Abstract

Lizao Li

10.4208/eajam.270312.150812a

East Asian J. Appl. Math., 2 (2012), pp. 266-276.

Preview Full PDF 2006 22019 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard